# SDR HEEA088042

- Difficulty date: July 6, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,643 hours
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 7655009005104
- Part serial: 0397
- Condition: Inoperative
- Location: Ac Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GCU INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
